# SDR ALGA094925

- Difficulty date: May 31, 2004
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 6,301 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Flange
- Part number: 406040542107
- Part serial: A1916
- Condition: Elongated
- Location: Freewheel Unit
- Component: Freewheel Unit
- Component part number: 406040500131FM
- Stage of operation: IN
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ELONGATION FOUND ON BOLT HOLES OF ADAPTER P/N: 406-040-542-107.  REPLACED WITH NEW PART.
